# SDR UIEA2024040500256

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGES ON THE LH WING UPPER SKIN (P/N= 112U3101-3) UPPER SURFACE NEAR WS 469.82, S-3 ~ S-4( 1. REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 120 2. BLENDED OUT THE DAMAGE AREA IAW SRM 57-20-01-1A-A REV 120 3. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET 0429726 & DATA SHEET 9184863-1 & 9184863-2 4. ACCOMPLISHED EI T2024A57M-465 REV 1 5. CONDITION CHECK NORMAL AND JOB COMPLETED )
